My son is 9 and takes clonidine for the first time last night then today he fell asleep and he started to jerk and shake. Is that normal?
Well it’s normal to have involuntary movements in your sleep anyways. I can’t exactly see that being caused by clonidine, but if the movements wake him up, maybe call the doctor and explain what’s up. That kind of thing is usually from the amount of dopamine being altered in our brain. If he starts getting a tic during they day, also call the doc. It’s really pretty harmless, however, tics can become permanent but it really depends on the cause and severity, so asking the doc is key.
- Clonidine Information for Consumers
- Clonidine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonidine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Both my kids are bipolar-17 girl taking effexor xr and clonidine(she has anxiety and ocd-and lots of
Posted 2 Oct 2009 • 1 answer
Posted 15 May 2012 • 2 answers
Posted 17 Jul 2016 • 0 answers
Posted 9 Feb 2017 • 1 answer
Posted 21 Apr 2018 • 2 answers